The Politics of Redistributive Social Insurance

De Donder, Philippe and Hindriks, Jean (2003) The Politics of Redistributive Social Insurance. Journal of Public Economics, 87 (12). pp. 2639-2660.

[img]
Preview
Text
Download (182kB) | Preview
Official URL: http://tse-fr.eu/pub/953
Item Type: Article
Language: English
Date: 2003
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:49
Last Modified: 07 Mar 2018 13:20
OAI ID: oai:tse-fr.eu:953
URI: http://publications.ut-capitole.fr/id/eprint/1660

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year